# SDR ASAA2022062538798

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 54,243 hours, 16,228 cycles
- Engine: Cfmint CFM567B27
- Engine time: 53,727 hours, 16,182 cycles
- System (JASC): 7250 · Turbine Section
- Part: Labyrinth Seal
- Part number: CFM567B27
- Part serial: 892740
- Condition: Out Of Limits
- Location: Right Wing
- Part time: 53,727 hours, 16,182 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TSR71285 FOUND LABYRINTH SEAL TEETH ON CENTER VENT TUBE REAR OF EXTENSION DUCT DIAMETER TO BE OUT OF LIMITS AT MEASUREMENTS OF 2.061", 2.050 AND 2.073" AND AFT OIL SEPARATOR HOLE ELONGATED ON #2 ENGINE. GROUNDED - YES. ENGINE REPLACED PER W/O 1915202. TRANSFERRED TO SHOP W/O FOR #2 ENGINE S/N 892740.
